Alert archive / Iowa / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 89, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Jul 17, 2016, 3:06 AM CDT for 4 counties in Iowa. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 17, 2016, 3:06 AM CDT (08:06 UTC)
- Expired
- Jul 17, 2016, 3:45 AM CDT
- In force
- 39 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Calhoun County, IA, Carroll County, IA, Greene County, IA, Webster County, IA
The radar
The Des Moines radar (KDMX), 81 km from the middle of the area, began a volume at 08:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 8.1 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2380 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 1058 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 142 m²/s²
- 0-3 km storm-relative helicity
- 429 m²/s²
- Significant tornado parameter
- 2.7
- Supercell composite
- 25.3
The text
As transmitted.
183
WUUS53 KDMX 170806
SVRDMX
IAC025-027-073-187-170845-
/O.NEW.KDMX.SV.W.0089.160717T0806Z-160717T0845Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
306 AM CDT SUN JUL 17 2016
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN WEBSTER COUNTY IN CENTRAL IOWA...
SOUTHERN CALHOUN COUNTY IN WEST CENTRAL IOWA...
NORTHEASTERN CARROLL COUNTY IN WEST CENTRAL IOWA...
NORTHERN GREENE COUNTY IN WEST CENTRAL IOWA...
* UNTIL 345 AM CDT
* AT 305 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES SOUTHEAST OF MANSON TO LAKE CITY...MOVING
SOUTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ROCKWELL CITY...LAKE CITY...GOWRIE...DAYTON...LEHIGH...CHURDAN...
CALLENDER...FARNHAMVILLE...LOHRVILLE...HARCOURT...PATON...
LANESBORO...SOMERS...RINARD...YETTER...ROCKWELL CITY MUNICIPAL
AIRPORT AND BRUSHY CREEK ST RECREATION AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4247 9458 4235 9393 4232 9393 4221 9413
4221 9416 4219 9416 4204 9444 4229 9486
4231 9486
TIME...MOT...LOC 0805Z 302DEG 40KT 4241 9441 4228 9476
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
COGIL2 follow-up statements
250
WWUS53 KDMX 170825
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
325 AM CDT SUN JUL 17 2016
IAC025-027-073-187-170845-
/O.CON.KDMX.SV.W.0089.000000T0000Z-160717T0845Z/
WEBSTER IA-CALHOUN IA-CARROLL IA-GREENE IA-
325 AM CDT SUN JUL 17 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 AM CDT
FOR SOUTHERN WEBSTER...SOUTHERN CALHOUN...NORTHEASTERN CARROLL AND
NORTHERN GREENE COUNTIES...
AT 324 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR GOWRIE TO 9 MILES SOUTHEAST OF LAKE CITY...MOVING
SOUTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
LAKE CITY...GOWRIE...DAYTON...LEHIGH...CHURDAN...CALLENDER...
FARNHAMVILLE...LOHRVILLE...HARCOURT...PATON...SOMERS...RINARD AND
BRUSHY CREEK ST RECREATION AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4243 9445 4235 9393 4232 9393 4221 9413
4221 9416 4219 9416 4207 9438 4229 9486
TIME...MOT...LOC 0824Z 298DEG 36KT 4231 9420 4221 9457
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
COGIL530
WWUS53 KDMX 170839 RRA
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
339 AM CDT SUN JUL 17 2016
IAC025-027-073-187-170849-
/O.EXP.KDMX.SV.W.0089.000000T0000Z-160717T0845Z/
WEBSTER IA-CALHOUN IA-CARROLL IA-GREENE IA-
339 AM CDT SUN JUL 17 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN WEBSTER...SOUTHERN
CALHOUN...NORTHEASTERN CARROLL AND NORTHERN GREENE COUNTIES WILL
EXPIRE AT 345 AM CDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 4243 9445 4235 9393 4232 9393 4221 9413
4221 9416 4219 9416 4207 9438 4229 9486
TIME...MOT...LOC 0839Z 302DEG 40KT 4223 9402 4213 9439
$$
COGILWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 12:30 AM CDT, 2 hours 36 minutes earlier.
Area forecast discussion, Jul 17, 12:30 AM CDT, 2 hours 36 minutes before
Area Forecast Discussion National Weather Service Des Moines IA 1230 AM CDT Sun Jul 17 2016 ...Updated for 17/06Z Aviation Discussion... .SHORT TERM.../Tonight/ Issued at 331 PM CDT Sat Jul 16 2016 Thunderstorm evolution overnight is the forecast challenge tonight. Weak area of light showers has been progressing east over far Southeast South Dakota this afternoon along main ribbon of 850-700 mb theta-e advection. It has been gradually drying up as it pushes into drier air but still some potential to extend into the far northwest counties before dissipating. The next region to focus on is activity already beginning over the Central Dakotas and its evolution through the overnight. Theta-e advection will continue to increase and expand into Iowa this evening with the MUCAPE axis entering the western portion of the state. Storms across the Dakotas likely will grow upscale into a linear complex and follow the Corfidi vectors southeast along the instability axis though this path is a bit uncertain with mean flow more easterly. Damaging winds and potentially large hail will be possible. That said, no strong indicators for good cold pool development with the lack of 0-3 km theta-e difference generally 15C or less. Low level effective helicity will increase to 200-300 m2/s2 so possible if get strong enough low level buoyancy, a few mesovortices could develop and be capable of enhanced areas of wind. .LONG TERM.../Sunday through Saturday/ Issued at 331 PM CDT Sat Jul 16 2016 Storms should be ongoing Sunday primarily in two areas. A warm front will exist from Algona to Ottumwa and will be lifting Northeast across the state through 18z. I am expecting some storms along and ahead of this boundary. Then there will be the complex of storms mentioned in the short term discussion entering the West. These storms may get a bit of a kick from a shortwave forecast to cross the area coincident with the storms moving through. All this activity should wane through the morning hours. Then during the afternoon a cold front will be pushing across the state and be roughly across the Northern third or so of the forecast area by 00Z. A lot of what happens later Sunday will depend on how the daytime convection evolves and how quickly we clear out. The Southeast half of the state will be under the gun during the afternoon as expected clearing will rapidly destabilize things. At this point Eastern Iowa...East of I-35 and South of Highway 20 look to have the best potential as the best shear and forcing will exist in this area. Much of the activity will occur between 21Z and 00Z (depending on how fast storms develop) and 03z. After that time the threat shifts more into Eastern Iowa. Late Sunday night through Monday looks relatively quiet as high pressure builds into Iowa. Monday night and Tuesday we see a return of warm advection and pretty strong theta-e advection lifting across the state bringing the next threat for storms. Southwestern Iowa looks to be the targeted area Monday evening lifting across the Western half of the state by Tuesday morning and aided by a shortwave moving through the state. Late Monday night and Tuesday look like this could be an interesting event. We will have 60kts of deep shear across much of the forecast area during the late morning/afternoon hours. We could see some very robust storms across the state. By late Tuesday ridging gets established pushing the threat for storms into Eastern Iowa. The threat for thunderstorms will remain over the Eastern CWA into Eastern Iowa through Wednesday. Attention then turns to the building ridge sliding over the central CONUS with the axis somewhere over Iowa. This will bring hot temperatures into the region as well as dewpoints into the lower to mid 70s making for some pretty oppressive conditions mid to late week. However models differ on the handling of several shortwave moving across the Northern Plains and Canada which will flatten the ridge and bring temps down from the upper 90s to the mid 80s to around 90 into next weekend. && .AVIATION.../For the 06Z TAFS through 06Z Sunday night/ Issued at 1230 AM CDT Sun Jul 17 2016 Generally VFR conditions expected during the TAF period. TSRA expected to enter the state after 06-07Z and progress ESE/SE...with the best chances across the northeast half of the state including KFOD...KMCW and KALO. Conditions may go MVFR during the heavier precip but have not carried it as prevailing in the TAFs. Additional TSRA chances return Sunday afternoon/evening mainly to the southeast half of the state. Have carried VCTS in the TAFs. && .DMX WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...Donavon LONG TERM...FAB AVIATION...Zogg
Hazardous weather outlook, Jul 16, 10:08 PM CDT, 4 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 1008 PM CDT SAT JUL 16 2016 IAZ004>007-015>017-180315- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- 1008 PM CDT SAT JUL 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT A SLIGHT RISK FOR SEVERE STORMS IS FORECAST TONIGHT INTO SUNDAY MORNING. THE MAIN THREAT WILL BE DAMAGING WINDS AND LARGE HAIL ALONG WITH HEAVY RAIN. A FLASH FLOOD WATCH IS IN EFFECT THROUGH SUNDAY MORNING. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR MORE INFORMATION. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A SLIGHT RISK OF SEVERE STORMS IS FORECAST SUNDAY INTO SUNDAY NIGHT WITH THE MAIN THREAT OF DAMAGING WINDS AND LARGE HAIL. ADDITIONAL PERIODS OF STORMS ARE POSSIBLE LATE MONDAY EVENING INTO WEDNESDAY. SOME STORMS MONDAY NIGHT AND TUESDAY COULD BE STRONG TO SEVERE. VERY WARM CONDITIONS ARRIVE BY MIDWEEK. HEAT INDEX VALUES ARE EXPECTED TO BE NEAR 100 WEDNESDAY AND OVER 100 BY THURSDAY AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED SATURDAY NIGHT AND SUNDAY. IAZ023>028-033>039-044>049-057>060-180315- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-AUDUBON-GUTHRIE-DALLAS-POLK- 1008 PM CDT SAT JUL 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT A SLIGHT RISK FOR SEVERE STORMS IS FORECAST TONIGHT INTO SUNDAY MORNING. THE MAIN THREAT WILL BE DAMAGING WINDS AND LARGE HAIL ALONG WITH HEAVY RAIN. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A SLIGHT RISK OF SEVERE STORMS IS FORECAST SUNDAY INTO SUNDAY NIGHT WITH THE MAIN THREAT OF DAMAGING WINDS AND LARGE HAIL. ADDITIONAL PERIODS OF STORMS ARE POSSIBLE LATE MONDAY EVENING INTO WEDNESDAY. SOME STORMS MONDAY NIGHT AND TUESDAY COULD BE STRONG TO SEVERE. VERY WARM CONDITIONS ARRIVE BY MIDWEEK. HEAT INDEX VALUES ARE EXPECTED TO BE NEAR 100 WEDNESDAY AND OVER 100 BY THURSDAY AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED SATURDAY NIGHT AND SUNDAY. IAZ050-061-062-070>075-081>086-092>097-180315- TAMA-JASPER-POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA- ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR- WAYNE-APPANOOSE-DAVIS- 1008 PM CDT SAT JUL 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT A MARGINAL RISK FOR SEVERE STORMS IS FORECAST TONIGHT INTO SUNDAY MORNING. THE MAIN THREAT WILL BE DAMAGING WINDS AND LARGE HAIL ALONG WITH HEAVY RAIN. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A SLIGHT RISK OF SEVERE STORMS IS FORECAST SUNDAY INTO SUNDAY NIGHT WITH THE MAIN THREAT OF DAMAGING WINDS AND LARGE HAIL. ADDITIONAL PERIODS OF STORMS ARE POSSIBLE LATE MONDAY EVENING INTO WEDNESDAY. SOME STORMS MONDAY NIGHT AND TUESDAY COULD BE STRONG TO SEVERE. VERY WARM CONDITIONS ARRIVE BY MIDWEEK. HEAT INDEX VALUES ARE EXPECTED TO BE NEAR 100 WEDNESDAY AND OVER 100 BY THURSDAY AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT AND SUNDAY. ZOGG
In the hours before
Special weather statement, Jul 16, 10:31 PM CDT, 4 hours 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 1031 PM CDT SAT JUL 16 2016 IAZ004>007-015>017-170615- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY... LAKE MILLS...NORTHWOOD...MANLY...EMMETSBURG...GARNER...BRITT... KANAWHA...MASON CITY...CLEAR LAKE 1031 PM CDT SAT JUL 16 2016 ...STRONG THUNDERSTORMS WILL ENTER THE REGION BETWEEN 11 PM AND 1 AM CDT EARLY SUNDAY MORNING... AN AREA OF THUNDERSTORMS MOVING EAST SOUTHEAST ACROSS SOUTHERN MINNESOTA AND ANOTHER AREA OF THUNDERSTORMS ENTERING SOUTHEAST SOUTH DAKOTA WILL MOVE INTO NORTHERN IOWA BETWEEN 11 PM THIS SATURDAY EVENING AND 1 AM EARLY SUNDAY MORNING. THE THUNDERSTORMS ARE LIKELY TO BRING LOCALLY HEAVY RAINFALL OF 1 TO 2 INCHES IN A SHORT PERIOD OF TIME...ALONG WITH SMALL HAIL AND GUSTY WINDS APPROACHING 45 MPH AT TIMES. A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA UNTIL 7 AM CDT SUNDAY MORNING FOR THE REGION. REV
Special weather statement, Jul 17, 1:17 AM CDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 117 AM CDT SUN JUL 17 2016 IAZ004>007-015>017-170715- WORTH IA-EMMET IA-CERRO GORDO IA-WINNEBAGO IA-PALO ALTO IA- KOSSUTH IA-HANCOCK IA- 117 AM CDT SUN JUL 17 2016 ...SPECIAL WEATHER STATEMENT... AT 114 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SWAN LAKE TO NEAR MANLY. MOVEMENT WAS SOUTHEAST AT 25 MPH. WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THESE STORMS. IN ADDITION, VERY HEAVY RAINFALL WITH RAINFALL RATES OF 2 TO 3 INCHES PER HOUR WILL CAN BE EXPECTED WITH SOME OF THESE STORMS. BE PREPARED FOR PONDING OF WATER AS THE STORMS MOVE GRADUALLY SOUTHEAST. LOCATIONS IMPACTED INCLUDE... MASON CITY...ESTHERVILLE...ALGONA...FOREST CITY...EMMETSBURG... GARNER...NORTHWOOD...LAKE MILLS...BRITT...AND MANLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4350 9303 4291 9303 4291 9492 4350 9492 TIME...MOT...LOC 0614Z 314DEG 29KT 4336 9467 4327 9315 COGIL
Local storm report, Jul 17, 2:52 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
252 AM CDT SUN JUL 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0208 AM TSTM WND DMG GRAETTINGER 43.24N 94.75W
07/17/2016 PALO ALTO IA LAW ENFORCEMENT
TREE UPROOTED. TIME ESTIMATED.
&&
ZOGGThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 16, 9:43 PM CDT | Flash Flood Watch | DMX | Black Hawk, Bremer, Butler, Cerro Gordo, Emmet, Franklin and 12 more | 9 hr |
| Jul 17, 1:17 AM CDT | Special Weather Statement | DMX | Cerro Gordo, Emmet, Hancock, Kossuth, Palo Alto, Winnebago and 1 more | 58 min |
| Jul 17, 1:27 AM CDT | Flash Flood Warning | DMX | Cerro Gordo, Emmet, Hancock, Kossuth, Palo Alto, Winnebago and 1 more | 6 hr |
| Jul 17, 1:37 AM CDT | Severe Thunderstorm Warning | DMX | Emmet, Kossuth | 38 min |
| Jul 17, 2:21 AM CDT | Severe Thunderstorm Warning | DMX | Humboldt, Kossuth, Palo Alto, Pocahontas | 30 min |
| Jul 17, 2:43 AM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Hamilton, Hancock, Humboldt, Kossuth, Pocahontas and 2 more | 62 min |
| Jul 17, 3:20 AM CDT | Severe Thunderstorm Warning | DMX | Boone, Franklin, Greene, Hamilton, Hardin, Story and 2 more | 55 min |
| Jul 17, 4:00 AM CDT | Severe Thunderstorm Warning | DMX | Black Hawk, Grundy, Marshall, Tama | 45 min |
| Jul 17, 4:37 AM CDT | Special Weather Statement | DMX | Dallas, Jasper, Polk, Poweshiek | 53 min |
| Jul 17, 7:49 AM CDT | Severe Thunderstorm Warning | DMX | Adams, Ringgold, Taylor, Union | 56 min |
| Jul 17, 8:49 AM CDT | Severe Thunderstorm Warning | DMX | Audubon, Guthrie | 41 min |
| Jul 17, 9:01 AM CDT | Special Weather Statement | DMX | Union | 59 min |
| Jul 17, 9:29 AM CDT | Severe Thunderstorm Warning | DMX | Decatur, Ringgold | 46 min |
| Jul 17, 10:05 AM CDT | Severe Thunderstorm Warning | DMX | Butler, Franklin | 40 min |
| Jul 17, 10:42 AM CDT | Severe Thunderstorm Warning | DMX | Hamilton, Humboldt, Webster, Wright | 31 min |
| Jul 17, 11:04 AM CDT | River Flood Warning | DMX | Cerro Gordo, Floyd, Worth | 57 hr |
| Jul 17, 11:04 AM CDT | Severe Thunderstorm Warning | DMX | Butler, Franklin, Wright | 31 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.